# SDR DALA1215410190

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 71,040 hours, 10,414 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 141T480150
- Part serial: TX0990R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O FWD WINDSCREEN OUTER LAYER CRACKED AT FL 310.  REMOVED AND REPLACED NR 1 WINDOW ASSY ON FIRST OFFICERS SIDE PER B767 AMM 56-11-01.  ALSO REPLACED WINDOW HEAT CONTROL UNIT AS A PRECAUTION PER B767 AMM 30-41-01 TESTS GOOD.   ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
